Has anyone had headaches with suprecur?

I've been taking suprecur 500mcg for 1 week and I've woken today with a horrible 'tension' headache. I'm not sleeping great but can't really pinpoint it on anything.

I've taken a couple of paracetamol and it seems to be easing.

Apart from that I don't think I'm having any other side effects yet... Despite all the warnings! If it's just headaches I guess I'm lucky??

3 Replies

  • i got them too they stopped after 2 weeks when i had to have 2 injections good luck xxx

  • Hi jsth1979. Unfortunately, headache is one of the common side effects of Suprecur. It is actually working on the pituitary gland in the brain, and tends to affect the front of the head, if it happens. They rarely turn into migraine-type headaches, so I think I would just continue with the paracetamol, as you have found it helps. Obviously, if you become worried you need to see your GP. Good luck with your ongoing treatment. Diane

  • Thank you. I thought it would be and it hasn't got any worse (neither has it got any better). I'm not so worried though and thankfully have an understanding husband and boss!

    Roll on the next phase!

You may also like...